# SDR AALA20120705008

- Difficulty date: July 5, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 101,219 hours, 16,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 4025460
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT LENS COVER AT SEAT 20C BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY AISLE LIGHT AT SEAT 20C.  OPS CHECK NORMAL.
